# SDR FDEA201108263510

- Difficulty date: August 26, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD LAVATORY ENTRY AREA FLOOR SUPPORT AT FRAME 11 TO FRAME 13, X= 17.5 FOUND CORRODED.  R & R FLOOR SUPPORT IAW SRM 51-40-21, REV 20.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
